Couldn't find what you looking for?

TRY OUR SEARCH!

Hey guys. I am in somewhat weird situation. Some while ago, I was prescribed with temazepam for treating my insomnia. After several weeks of using I decided to quit it because it didn't help me at all. Only thing that I got is nasty headache in morning and my sleep problems remained. But, here's the odd part, there are no withdrawal symptoms so far. I'm currently on day 6 of my withdrawal. Can someone explain me why is that? Is this because I used temazepam only for a few weeks or is it because withdrawal symptoms show up later? Should I be worried? Thank you in advance on your help.

Loading...

User avatar
Health Advisor
784 posts

Hi, George.

I have personal experience with temazepam withdrawal. Just like you, I used it for my chronic insomnia treatment after my semester ended. Temazapam was successful for me and I went through withdrawal. Just like you, I experienced very mild withdrawal symptoms.

If you carefully read the guide which came with this medication, you will see that withdrawal symptoms usually occur only if you continuously use temazepam for several months.

It's quite possible that your organism isn't hooked up on meds, so you are going through withdrawal without side-effects.

Now, it's possible that some symptoms show up after month or so, but it's highly unlikely.

Hope this can help you.

Reply

Loading...